# SDR AALA201710129021

- Difficulty date: October 10, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 56,784 hours, 24,905 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pin
- Condition: Bent
- Location: Mlg Torque Link
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AFTER TAKE-OFF,  WHEN GEAR EXTENDED, MAJOR VIBRATION WAS EXPERIENCED FROM NOSE WHEEL AREA. VIBRATION WENT AWAY WHEN GEAR RETRACTED, ALSO FELT IN FORWARD GALLEY AND MID CABIN.  MAINTENANCE TROUBLESHOT IAW TSM 32-20-00810-802-S, FOUND TORQUE LINK PIN ASSEMBLY BENT. REPLACED THE CENTER LINK PIN ASSEMBLY IAW MM 32-21-27-400-002-A.  AIRCRAFT WAS GROUNDED.
